# SDR CA150604017

- Difficulty date: April 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED "FUSELAGE DOORS" WARNING, FWD BAGGAGE, LIGHT ILLUMINATED DURING FLIGHT, AIR TURNBACK PERFORMED.  TECHNICIANS REPORT GAP FOR LOCKED SENSOR ON FORWARD BAGGAGE DOOR TOO LARGE, SENSOR ADJUSTED IAW AMM AND NORMAL, OPS THEREAFTER.
